# SDR UIEA2021100402182

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,337 hours, 22,170 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENG SHUTDOWN IN THE BLOCKS L ENG FIRE LP 1 STATUS MESSAGE DISPLAYED.( PERFORMED L ENG FIRE LP 1 INSPECTION, FOUND CONTACT WITH THE LINE, ALIGNED IT IAW AMM 26-11-02. OPS CHECK GOOD. )
